RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 150, Number 3, Pages 441–460 (Mi tmf5989)  

This article is cited in 8 scientific papers (total in 8 papers)

Contribution of matter fields to the Gell-Mann–Low function for the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives

K. V. Stepanyantz

M. V. Lomonosov Moscow State University

Abstract: We use the Schwinger–Dyson equations and Slavnov–Tailor identities to obtain the contribution of matter fields to the Gell-Mann–Low function for the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives. We discuss the possible deviation of the result from the corresponding contribution to the exact Novikov–Shifman–Vainshtein–Zakharov $\beta$-function.

Keywords: supersymmetry, higher covariant derivative, Feynman diagram, Schwinger–Dyson equation, Slavnov–Taylor identity

DOI: https://doi.org/10.4213/tmf5989

Full text: PDF file (506 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 150:3, 377–392

Bibliographic databases:

Received: 23.05.2006
Revised: 05.07.2006

Citation: K. V. Stepanyantz, “Contribution of matter fields to the Gell-Mann–Low function for the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives”, TMF, 150:3 (2007), 441–460; Theoret. and Math. Phys., 150:3 (2007), 377–392

Citation in format AMSBIB
\Bibitem{Ste07}
\by K.~V.~Stepanyantz
\paper Contribution of matter fields to the~Gell-Mann--Low function for
the~$N=1$ supersymmetric Yang--Mills theory regularized by higher
covariant derivatives
\jour TMF
\yr 2007
\vol 150
\issue 3
\pages 441--460
\mathnet{http://mi.mathnet.ru/tmf5989}
\crossref{https://doi.org/10.4213/tmf5989}
\zmath{https://zbmath.org/?q=an:1119.81349}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...150..377S}
\elib{http://elibrary.ru/item.asp?id=9469534}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 150
\issue 3
\pages 377--392
\crossref{https://doi.org/10.1007/s11232-007-0028-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000245546400006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947405706}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5989
  • https://doi.org/10.4213/tmf5989
  • http://mi.mathnet.ru/eng/tmf/v150/i3/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Pimenov, K. V. Stepanyantz, “Two-loop Gell-Mann–Low function of the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives”, Theoret. and Math. Phys., 155:3 (2008), 848–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. B. Pimenov, K. V. Stepanyantz, “Verifying a new identity for Green's functions of the $N=1$ supersymmetric non-Abelian Yang–Mills theory with matter fields”, Theoret. and Math. Phys., 156:2 (2008), 1199–1208  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Pimenov A.B., Soloshenko A.A., Stepan'yants K.V., Shevtsova E.S., “Regularization by higher derivatives and quantum corrections in $N=1$ supersymmetric theories”, Russian Phys. J., 51:5 (2008), 444–479  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Soloshenko A.A., Stepan'yants K.V., “Schwinger-Dyson equations for $N=1$ supersymmetric Yang-Mills theory”, Moscow University Physics Bulletin, 63:3 (2008), 189–192  crossref  adsnasa  isi
    5. Stepanyantz K.V., “Toward proving a new identity for Green's functions in $N=1$ supersymmetric electrodynamics”, Physics of Atomic Nuclei, 72:1 (2009), 105–115  crossref  adsnasa  isi  scopus
    6. Shevtsova E.S., Stepan'yats K.V., “Structure of the two-point green function of the gauge field for $N=1$ supersymmetric Yang-Mills theory regularized by higher covariant derivatives”, Moscow University Physics Bulletin, 64:5 (2009), 485–487  crossref  zmath  isi  elib  scopus
    7. Stepanyantz K.V., Shevtsova E.S., “A new relation restricting the Green functions of $N=1$ supersymmetric electrodynamics”, Moscow University Physics Bulletin, 64:3 (2009), 250–254  crossref  adsnasa  isi  elib  scopus
    8. Stepanyantz K., “Application of Higher Derivative Regularization To Calculation of Quantum Corrections in N=1 Supersymmetric Theories”, Particle Physics on the Eve of Lhc, 2009, 390–393  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:259
    Full text:82
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019